MathSciNet Relay Station
MathSciNet bibliographic data
MR458423 55E45 (55H15)
Miller, Haynes R.; Ravenel, Douglas C.; Wilson, W. Stephen Periodic phenomena in the Adams-Novikov spectral sequence. Ann. of Math. (2) 106 (1977), no. 3, 469–516.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement